# SDR FDEA2018040853507

- Difficulty date: December 15, 2018
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 51,644 hours, 17,362 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: GA558614
- Part serial: 610
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER EXTENDING THE LANDING GEAR, THE NOSE GEAR  INDICATED UNLOCKED ON SYSTEM 1 AND 2.  AFTER ABOUT  3 MINUTES,, SHOWED LOCKED ON SYSTEM 1 AND 2.  REMOVED AND REPLACED NOSE GEAR TELESCOPIC DRAG  STRUT ROCKER ARM ASSY. (40GB) ADJUSTED (49GB) IAW AMM 32-31-24-04.  PERFORMED GEAR SWING IAW AMM 32-31-00-05  OPS CHECKED GOOD.
